Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publikationen

2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617681
Bogachev, V., Röckner, M., Wang, F.-Y.: Elliptic equations for invariant measures on Riemannian manifolds: existence and regularity of solutions. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 332, 333-338 (2001).
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615500
Albeverio, S., Kondratiev, Y., Pasurek, T., Röckner, M.: Gibbs states on loop lattices: existence and a priori estimates. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 333, 1005-1009 (2001).
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621467
Bogachev, V., Röckner, M.: Elliptic equations for infinite dimensional probability distributions and Lyapunov functions. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 329, 705-710 (1999).
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622749
Albeverio, S., Kondratiev, Y., Röckner, M., Tsikalenko, T.V.: A-priori estimates and existence of Gibbs measures: a simplified proof. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 328, 1049-1054 (1999).
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626293
Röckner, M., Schmuland, B.: A support property for infinite-dimensional interacting diffusion processes. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 326, 359-364 (1998).
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627324
Albeverio, S., Kondratiev, Y., Röckner, M., Tsikalenko, T.V.: Uniqueness of Gibbs states on loop lattices. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 324, 1401-1406 (1997).
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627329
Abels, H., Margulis, G.A., Soifer, G.A.: Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales. Comptes rendus de l'Académie des sciences. Série 1, Mathématique . 324, 253-258 (1997).
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639558
Krause, H.: Dualizing rings and a characterization of finite representation type. Comptes rendus de l'Académie des Sciences. Série 1, Mathématique . 322, 507-510 (1996).
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628627
Albeverio, S., Kondratiev, Y., Röckner, M.: Differential geometry of Poisson spaces. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 323, 1129-1134 (1996).
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628378
Albeverio, S., Kondratiev, Y., Röckner, M.: Canonical Dirichlet operator and distorted Brownian motion on Poisson spaces. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 323, 1179-1184 (1996).
PUB | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649910
Albeverio, S., FUKUSHIMA, M., Hansen, W., MA, Z.M., Röckner, M.: CAPACITIES ON WIENER SPACE - TIGHTNESS AND INVARIANCE. Comptes Rendus de l'Academie des Sciences. Series I, Mathematics . 312, 931-935 (1991).
PUB | WoS
 
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661817
Bak, A.: On the Congruence Subgroup Problem and the Metaplectic Problem for Classical-Groups of Rank >1. Comptes Rendues de l' Académie des Sciences. Série 1, Science Mathématique. 292, 307-310 (1981).
PUB | WoS
 

Filter und Suchbegriffe

issn=0764-4442

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung